# SDR SWAA053571

- Difficulty date: November 11, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 63,215 hours, 60,065 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C31240
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND AFT CARGO DOOR CUTOUT, FWD FRAME CORRODED BETWEEN STR 24R TO STR 25R.  REPAIRED FRAME PER SRM.
